Unbounded derivations

Richard H. Herman

Research output: Contribution to journalArticlepeer-review

Abstract

In this note we discuss various extensions of a normal * derivation of a uniformly hyperfinite C*-algebra. Various approximation theorems are employed to show when said extensions generate automorphism groups of the C*-algebra. We characterize the "maximal" extension of Sakai and Powers as a graph limit and show when this extension is the closure of the given derivation. We also discuss an identity obeyed by the resolvent of a derivation.

Original languageEnglish (US)
Pages (from-to)234-239
Number of pages6
JournalJournal of Functional Analysis
Volume20
Issue number3
DOIs
StatePublished - Nov 1975

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Unbounded derivations'. Together they form a unique fingerprint.

Cite this